Title
Analysis of multiple ordinal outcomes in developmental toxicity studies
Author
Faculty/Department
Faculty of Sciences. Mathematics and Computer Science
Publication type
article
Publication
Alexandria, Va ,
Source (journal)
Journal of agricultural, biological, and environmental statistics / American Statistical Association; International Biometric Society. - Alexandria, Va
Volume/pages
1(1996) , p. 250-274
ISSN
1085-7117
Carrier
E
Target language
English (eng)
Affiliation
University of Antwerp
Handle